Обратные теоремы об обобщенных аппроксимациях Паде

С.П. Суетин

Matematiceskij sbornik (1979)

  • Volume: 151, Issue: 4, page 629-646
  • ISSN: 0368-8666

How to cite


Суетин, С.П.. "Обратные теоремы об обобщенных аппроксимациях Паде." Matematiceskij sbornik 151.4 (1979): 629-646. <http://eudml.org/doc/71113>.

author = {Суетин, С.П.},
journal = {Matematiceskij sbornik},
keywords = {inverse theorems for generalized Pade approximants},
language = {rus},
number = {4},
pages = {629-646},
publisher = {Tipogr. Lissnera i Sobko},
title = {Обратные теоремы об обобщенных аппроксимациях Паде},
url = {http://eudml.org/doc/71113},
volume = {151},
year = {1979},

AU - Суетин, С.П.
TI - Обратные теоремы об обобщенных аппроксимациях Паде
JO - Matematiceskij sbornik
PY - 1979
PB - Tipogr. Lissnera i Sobko
VL - 151
IS - 4
SP - 629
EP - 646
LA - rus
KW - inverse theorems for generalized Pade approximants
UR - http://eudml.org/doc/71113
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.